# SDR SWAA2024093040931

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,239 hours, 37,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 22ABC;20 DEF;15ABC AND 14DEF SEAT TRACK FILLERS CRACKED OR MISSING<[01] REPLACED CABIN SEAT ROW 22ABC;20 DEF;15ABC AND 14DEF SEAT TRACK PER AMM 25-22-00;[02] INSPECTION C/W. REPLACED CABIN SEAT ROW 22ABC;20 DEF;15ABC AND 14DEF SEAT TRACK PER AMM 25-22-00
